# SDR AUS20040184

- Difficulty date: March 9, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAME LOCATED AT BS 663.75 STRINGER 3R-3L CRACKED AT S1AND S2R FASTENER HOLES. FOUND DURING EDDY CURRENT INSPECTION.
